# SDR DXTA2025080804519

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000036
- Aircraft time: 5,350 hours, 3,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE IS DIFFICULT TO OPEN FROM INSIDE THE AIRPLANE. RESEARCHED MED DOOR DESCRIPTION AND OPERATION, AND NO HISTORY FOUND CONNECTED TO THIS SQUAWK. ARRIVED AT ACFT. NO STRUGGLE FOUND OPENING FROM THE OUTSIDE. TRIED TO CLOSE AND OPEN FROM INSIDE, WAS ABLE TO DUPLICATE THE DISCREPANCY WHEN OPENING IT. INSPECTED THE DOOR HANDLE FROM OUTSIDE, INSPECTED DOOR LEVER FROM INSIDE, INSPECTED MAIN DOOR AND FOUND NO DEFECTS. BUT NOTICED THE GUIDE RODS, ARE VERY DIRTY. CLEANED THE RODS AND THE ROD HOUSINGS. AND LUBED. PERFORMED MULTIPLE OPS CHECKS, OPS CHECKS GOOD. ALL IN REF. TO MODE AMM 52-10-00.
